Title: Motivic integration, quotient singularities and the McKay correspondence
Authors: Denef, Jan ×
Loeser, F #
Issue Date: 2002
Publisher: Kluwer academic publ
Series Title: Compositio mathematica vol:131 issue:3 pages:267-290
Abstract: The present work is devoted to the study of motivic integration on quotient singularities. We give a new proof of a form of the McKay correspondence previously proved by Batyrev. The paper contains also some general results on motivic integration on arbitrary singular spaces.
ISSN: 0010-437X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science